MAUDE Adverse Event Report: Endologix Santa Rosa Alto; Main Body

Endologix Santa Rosa Alto; Main Body
Model Number TV-AB2380-N
Medical Device Problem Codes Off-Label Use (1494); Obstruction of Flow (2423)
Health Effect - Clinical Codes Bacterial Infection (1735); Ischemia (1942); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury

Brand Name
Alto
Common Device Name
Main Body
Manufacturer (Section D)
Endologix Santa Rosa
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
Endologix Santa Rosa
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
+1(800)983-2284
MDR Report Key50240493
Report Number3008011247-2026-00083
Device Sequence Number13350517
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)281015(10)FS101325-11
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2380-N
Device Lot NumberFS101325-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CustomSeal Kit Fill Polymer (LN FF080425-01); Ovation iX Iliac Limb (LN FS012926-24); Ovation iX Iliac Limb (LN FS060624-14)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale